# SDR IPXA2018110235588

- Difficulty date: October 19, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 41,936 hours, 6,716 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65B021522
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ON LOWER SKIN PANEL OF RT OTBD AILERON NEAR WBL 849. REPAIRED IAW SRM 57-60-01-2R-1, AND 51-70-07-0G, GENERAL, REV 83.01.
